NEW CONFORMABLE FRACTIONAL HERMITE HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX FUNCTIONS


Sanli Z. , KÖROĞLU T.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.9, no.6, pp.77-91, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 6
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.77-91

Abstract

In this paper, we prove three new conformable fractional Hermite-Hadamard type inequalities for harmonically convex functions by using the left and the right fractional integrals independently. Also, we give two new conformable fractional identities for differentiable functions. By using these identities, we obtained some new trapezoidal type inequalities for harmonically convex functions. Our results generalizes the results given by Iscan in [5] and Sanli et al. in [18].